zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic expansions of Hankel transforms of functions with logarithmic singularities. (English) Zbl 0364.44002

44A15Special transforms (Legendre, Hilbert, etc.)
Full Text: DOI
[1] Slonovskii, N. V.: Asymptotic expansions of Hankel transforms. Izv. vysš. Učebn. zaved mat. 72, 86-90 (1968)
[2] Handelsman, R. A.; Lew, J. S.: Asymptotic expansion of a class of integral transforms with algebraically dominated kernels. J. math. Analysis applic. 35, 405-433 (1971) · Zbl 0214.36702
[3] Mackinnon, R. F.: The asymptotic expansions of Hankel transforms and related integrals. Math. comput. 26, 515-527 (1972) · Zbl 0238.44005
[4] Wong, R.: Error bounds for asymptotic expansions of Hankel transform. SIAM J. Math. anal. 7, 799-808 (1976) · Zbl 0339.44003
[5] Erdélyi, A.: General asymptotic expansions of Laplace integrals. Archs ration. Mech. analysis 7, 1-20 (1961) · Zbl 0097.08802
[6] Wong, R.; Wyman, M.: A generalization of Watson’s lemma. Can. J. Math. 24, 185-208 (1972) · Zbl 0278.41032
[7] Riekstins, E.: Asymptotic expansions for some type of integrals involving logarithms. Latvian math. Yearbook 15, 113-130 (1974) · Zbl 0298.41019
[8] Norman Bleistein, Asymptotic expansions of integral transforms of functions with logarithmic singularities. SIAM J. math. Anal., to appear. · Zbl 0361.42016
[9] Erdélyi, A.; Wyman, M.: The asymptotic evaluation of certain integrals. Archs ration mech. Analysis 14, 217-260 (1963) · Zbl 0168.37903
[10] Luke, Y. L.: Integrals of Bessel functions. (1962) · Zbl 0106.04301
[11] Luke, Y. L.: The special functions and their approximations. 1 (1969) · Zbl 0193.01701
[12] R. Wong and J. F. Lin, Asymptotic expansions of Fourier transforms of functions with logarithmic singularities, J. math. Analysis and Applic. (to appear). · Zbl 0394.42005